I have just been to my endo and she says my thyroid is normal. tsh 1.45 It was 3 months ago 1.15 and I felt much better mood wise. I wanted her to increase my synthroid just a hair to lower it back down and she said that it was ok and didn't do anything about it. My moods have been extremely low even wanting not to live and tense and I wasn't like that when my tsh was lower even lower than 1.15. I don't know what to do. I just changed to this endo and she did find my vit D was extremely low and corrected that. Am I to expect the doctor to care about how I feel and try to correct it or am I out of line. Has anyone else had mood changes because of higher tsh even in the normal range and what did you do about it. Please help if you can as it is really hard to live like this. I am going to my p sychiatrist this week and am going to ask him to help me with this. He is the one that put me on the synthroid in the first place. Thanks for your answers.
I meant to say that I have hashimoto and graves so the doctor says. I just read on another persons question that when you have hashimoto you feel better if your tsh is .50 - l.0 That is what I seem to remember that I felt better when mine was .45 upto
1.15 and it is now l.45. Thanks. linda
Oh Linda, I am so glad you posted but so sorry to read the contents.
Try to repost the same ? on Dr. Lupo's forum if you can get on. I would like to hear his opinion as he is so well versed and seems to take both quality of life and #'s into consideration.
I have had anxiety issues that swing with changes of my TSH by 1/2 pt. In other words at 1.3 I am on the fence but at 1.8 I am perfect. <1.0 is unbearable for me.
So what I'm saying is that how dare she preclude no assoc without testing it out. And retesting blood in 4-6 weeks or sooner if she is concerned of a sudden # change. I'm with you .. keep searching for somebody to listen to you. I'm not a doc .. just a patient like you.
PLZ keep us posted on your psych. appt and see what he may offer. Just cause you are working out some other issues, she shouldn't dismiss your valid concerns!!!! That's my 2 cents.
And. use the thyroid tracker to track the corellation between your SYMPTOMS and the Dosing of Med and the TSH!!! That is what I did and it really helps a lot .. my orthopedist saw firsthand the pain I am in with my foot .. I brought my laptop with me to my appt. and he immediately said he will try to renew some state paperwork for me based on what he saw on the tracker and my symptoms upon exam~!!!
I couldn't get on the Drs. I will try tomorrow. I am not sure how to use the thyroid tracker. I will look at it again and see if it will work for me. thanks to you both for your support. I feel like will I ever find a doctor that will ask me "how do you feel" even when my thyroid numbers are in normal range. Thanks girls you are always a help. I will let you know how I make out with my dear psychiatrist. linda
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.